# SDR UALA2012030101287

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 47,444 hours, 18,950 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 9
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WIPER MOTOR INOP, REMOVED CAPT WIPER MOTOR, STDBY INSTRUMENTS BACKED BUT NOT RMV'D.  OLD PART IS IN COCKPIT.  RPL'D CAPTS WIPER MOTOR CONVERTER PER MM.  REPLACED CAPTS WIPER ARM, OPERATES NORMALLY.
